# SDR DALA13009415650

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FRAME AT STA 1040, APP RBL 12 IS CORRODED AS  MARKED 75-06.  ACCOMPLISHED ALL WORK IAW ERA 511572-14, REV ORIGINAL ON WING TO BODY FAIRING FRAME AT STA 1040 APPROX RBL 12, COMPLETED.
